Browse Title Index

Issue Title
Vol 2, No 3 (2015) 3-Equitable Labeling in Context of Ring Sum of Graphs Abstract
Amit Himmatbhai Rokad
Vol 3, No 3 (2016) A Brief Review on Algorithms for Finding Shortest Path of Knapsack Problem Abstract
Swadha Mishra
Vol 1, No 3 (2014) A Discrete Gamma Lifetime Model and Its Reliability Applications Abstract
Pramendra Singh Pundir, Hare Krishna
Vol 5, No 2 (2018) A Graph Theoretic Approach to quantify the Conflict of Traffic Streams in a Traffic Intersection Abstract
Ankur Bharali
Vol 1, No 1 (2014) A Mathematical Approach to Represent Uncertain Data using Evidence and Possibility Theory Abstract
Madhavi Kolukuluri, P. E. S. N. Krishna Prasad, B. D. C. N. Prasad
Vol 1, No 1 (2014) A New Approach to Find Non-simple Zero’s of Functions Abstract
Mohsen Jamali, Mehdi Delkhosh
Vol 2, No 3 (2015) A novel approach based on Genetic Algorithm for High Dynamic Range Image Abstract
Deepali Agarwal, Shilky Shrivastava
Vol 4, No 1 (2017) A Review of Discrete Mathematics Based on Different Researches Abstract
Swadha Mishra, Kirti Singh
Vol 3, No 2 (2016) A Statistical Approach Noise Tolerant Texture Classification Abstract
Raparthi Shilpa, B. Satish Chandra
Vol 1, No 2 (2014) A Study on the Sparing Number of the Corona of Certain Graphs Abstract
K. P. Chithra, K. A. Germina, N. K. Sudev
Vol 4, No 3 (2017) Advanced Computable Extension of New Fractional Kinetic Equation Abstract
Manoj Sharma, A. Tyagi
Vol 2, No 1 (2015) Amalgamation of Medical Image using Wavelet Theory Abstract
Simi P Thomas
Vol 5, No 1 (2018) Analysis of Numerical and Categorical Prediction Algorithms : A Case Study of Hypertension Abstract
Ashwini Menon
Vol 4, No 2 (2017) Asymptotically Double Lacunary Equivalent Sequences Defined by Ideals and Orlicz Functions Abstract
ayhan esi, M. Kemal Ozdemir
Vol 2, No 1 (2015) Binomially Regularized Riemann Zeta Function Abstract
Lukasz Andrzej Glinka
Vol 5, No 3 (2018) Characterization of topologically 1-uniform dcsl graphs and learning graphs Abstract
Germina K. Augusthy, Gency Joseph, L Benedict Michael RAj
Vol 1, No 3 (2014) Characterizing the Existence of P4 Abstract
Pinaki Mitra
Vol 5, No 1 (2018) Chromatic Curling Number of Certain Derived Graphs Abstract
Susanth Chandoor, Sudev Naduvath, Sunny Joseph Kalayathankal
Vol 6, No 2 (2019) Codes Over Frobenius Groups Abstract
Sudesh Sehrawat, Manju Pruthi
Vol 4, No 3 (2017) Cointegration and Error Correaction Modeling for BSE and NSE Stock Prices Time Series Data Abstract
Rajarathinam Arunachalam, Balamurugan D.
Vol 6, No 2 (2019) Common Fixed-Point Results for Weakly Increasing Dominating Maps on Vector b-Metric Spaces Abstract
Mamta Kamra, Kumari Sarita, Renu Chugh
Vol 6, No 1 (2019) Commutativity of Some Graph Operators Abstract
Jeepamol J Palathingal, Aparna Lakshmanan S
Vol 3, No 1 (2016) Compare Newton-HSS Iteration Method and Picard-HSS Iteration Method for Solving the System of Weakly Nonlinear Equations Abstract
Elham Farazande Shahraki
Vol 4, No 2 (2017) Computable Extension of New Advanced Fractional Kinetic Equation Abstract
Manoj Sharma, Laxmi Morya, Rajshree Mishra
Vol 6, No 2 (2019) Contra Harmonic Mean Labeling for Some Tree and Corona Related Graphs Abstract
J. Rajeshni Golda, S. S. Sandhya
1 - 25 of 104 Items 1 2 3 4 5 > >> 

ISSN: 2394-1979